西北师范大学数学与统计学院2018年科研论文统计表

文章来源:数学与统计学院发布日期:2021-06-08浏览次数:204


序号

姓名

级别

成果名称(内容)

刊物或出版社名称

年、卷、期

或出版时间

备注

1

陈鹏玉*,张旭萍,李永祥

A1

A blowup alternative result for fractional nonautonomous evolution equation of Volterra type

Communications on Pure and Applied Analysis

2018, 17(5):

1975-1992

SCI

3

2

陈鹏玉

孔一博(1研究生)

陈鹏玉*

A1

Positive solutions for periodic boundary value problem of fractional differential equation in Banach spaces

Advances in Difference Equations

ISSN: 1687-1847

2018,No. 322,

8 pp

SCIE

4

3

陈鹏玉,高亚兵

A1

Positive solutions for a class of nonlinear fractional differential equations with nonlocal boundary value conditions

Positivity

2018,22(3):

761-772

SCIE

4

4

陈鹏玉,孔一博,李永祥

A1

Asymptotic stability of strong solutions for evolution equations with nonlocal initial conditions

Bulletin of the Korean Mathematical Society

2018,55(1):

319-330

SCIE

4

5

陈鹏玉*,张旭萍,李永祥

A1

Regularity for evolution equations with nonlocal initial conditions

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas

2018,112:

539 -553

SCIE

4

6

陈鹏玉*,辛珍,安佳辉

A1

Continuous dependence on data for solutions of fractional extended Fisher-Kolmogorov equation

International Journal of Nonlinear Sciences and Numerical Simulation

2018,19(7-8):

735-739

SCIE

4

工程技术

7

陈天兰*,马如云,梁永文

A1

Positive solutions of Neumann problems for a discrete system coming from models of house burglary

Turkish Journal of Mathematics

2018,42

2371-2379

SCIE

4

8

陈祥恩*,李婷

A2

(k,l)-递归极大平面图的结构

电子与信息学报

2018,40(9):

2281-2286

CSCD

9

陈祥恩*,柳顺义

A2

Adjacent Vertex Distinguishing Proper Edge Colorings of Bicyclic Graphs

IAENG International Journal of Applied Mathematics

2018,48(4):

401-411

EI

10

狄振兴*,刘仲奎, 杨晓燕,张小向

A1

Triangulated equivalence between a homotopy category and a triangulated quotient category

Journal of Algebra

2018,506(2)

297-321

SCI

4

11

狄振兴*,刘仲奎,张小向

A1

Tate homology with respect to cotorsion pairs

Communications in Algebra

2018,46(8)

3334-3350

SCIE

4

12

狄振兴,张小向,刘仲奎

A1

Triangle equivalences involving Gorenstein FP-injective modules

Communications in Algebra

2018,46(11),

4844-4858

SCIE

4

13

杜小妮

张希娜(1研究生)

杜小妮*,吴晨煌

A1

Linear Complexity of Quaternary Sequences over Z4 Based on Ding-Helleseth Generalized Cyclotomic Classes

IEICE Trans. Fundamentals

Vol.E101-A, No.5

867-871

SCIE

4

14

杜小妮,赵丽萍*,王莲花

A2

Z4上周期为2p2的四元广义分圆序列的线性复杂度

电子与信息学报

2018,40(12):

2992-2997


15

冯斌华

A1

On the blow-up solutions for the fractional nonlinear Schrödinger equation with combined power-type nonlinearities

Communications on Pure and Applied Analysis

2018,17(5),

1785-1804

SCI

3

16

冯斌华*,任佳佳,王开

A1

Blow-up in several points for the Davey-Stewartson system in R ^2

Journal of Mathematical Analysis and Applications

2018,466(2),

1317-1326

SCI

3

17

冯斌华*,张红红

A1

Stability of standing waves for the fractional Schrödinger-Hartree equation

Journal of Mathematical Analysis and Applications

2018,460(1)

352-364

SCI

3

18

冯斌华*,张红红

A1

Stability of standing waves for the fractional Schrödinger-Choquard equation

Computers and Mathematics with Applications

2018,75(7),

2499-2507

SCI

3

19

冯斌华,赵敦

A1

On the Cauchy problem for the XFEL Schrödinger equation

Discrete and Continuous Dynamical Systems - Series B

2018,23(10) :

4171-4186

SCI

3

20

冯斌华

A1

On the blow-up solutions for the nonlinear Schrödinger equation with combined power-type nonlinearities

Journal of Evolution Equations

2018,18(1)

203-220

SCIE

3

21

冯斌华,袁向霞,郑军

A1

Global well-posedness for the Gross-Pitaevskii equation with pumping and nonlinear damping

Zeitschrift für Analysis und ihre Anwendungen

Journal of Analysis and its Applications

2018,37(1)

73-82

SCIE

4

22

郑军,冯斌华

A1

A remark on the two-phase obstacle-type problem for the p-Laplacian

Advances in Calculus of Variations

2018,11(3),

325-334

SCIE 2


23

赵彦军,冯斌华

A1

Existence and regularity of global solutions nonlinear Hartree equations with Coulomb potentials and sublinear damping

Electronic Journal of Differential Equations

2018,(163),

pp.1-15

SCIE 3


24

王开,赵敦*,冯斌华

A1

Optimal nonlinearity control of Schrödinger equation

Evolution Equations and Control Theory

2018,7(2),

317-334

SCIE

4

25

冯慧芳,吴青文

A2

基于GPS轨迹数据的RSU部署方案

计算机工程

2018,44(12):

60-64

CSCDE

26

冯慧芳*,柏凤山,徐有基

A2

基于轨迹大数据的城市交通感知和路网关键节点识别

交通运输系统工程与信息

2018,18(3):

42-47+53

EI

CSCD

27

冯慧芳

柏凤山(1研究生)

冯慧芳*,徐有基

A2

Identifying the Hotspots in Urban Areas Using Taxi GPS Trajectories

14th International Conference on Natural Computation, Fuzzy Systems and Knowledge Discovery (ICNC-FSKD 2018)Jul 28-30,

2018, Huangshan, China

2018

EI?

28

伏升茂

高晓燕(1研究生)

蔡永莉,饶凤,

伏升茂*,王玮明

A1

Positive steady states in an epidemic model with nonlinear incidence rate

Computers and Mathematics with Applications

2018,75(2)

424-443

SCI

3

29

伏升茂

黄凯刚(1研究生)

蔡永莉,饶凤,

伏升茂*,王玮明

A1

Positive steady states of a density-dependent predator-prey model with diffusion

 Discrete and Continuous Dynamical Systems - Series B

2018,23(8)

3087-3107

SCI

3

30

伏升茂

贾延飞(1研究生)

蔡永莉,史红波,

伏升茂*,王玮明

A1

Turing patterns in a reaction-diffusion epidemic mode

International Journal of Biomathematics

2018,11(2)

24 pp

SCIE

3

31

高海燕,伏升茂*,

Hassan Mohammed

A1

Existence of global solution to a two-species Keller-Segel chemotaxis mode

International Journal of Biomathematics

2018,11(3)

17pp.

SCIE

3


32

王玮明,高晓燕,蔡永莉,史红波,伏升茂

A1

Turing patterns in a diffusive epidemic model with saturated infection force

Journal of the Franklin Institute

2018,355(15)

7226-7245

SCIE

2

33

高承华,李小龙,马如云

A1

Eigenvalues of a linear fourth-order differential operator with squared spectral parameter in a boundary condition

Mediterranean Journal of Mathematics

2018,15(3),

Art.107,14pp.

SCIE

3

34

高承华,李小龙,张飞

A1

Eigenvalues of discrete Sturm-Liouville problems with nonlinear eigenparameter dependent boundary conditions

Quaestiones Mathematicae

2018,41(6),

773-797

SCIE

4

35

巩增泰

王倩(1研究生)

巩增泰*

A1

An application of fuzzy hypergraphs and hypergraphs in granular computing

Information Sciences

2018,429

296-314

SCI

2

36

巩增泰*,赵文萃

A1

A novel approach for solving fully fuzzy linear programming problem with LR at fuzzy numbers

Journal of Computational Analysis and Applications

2018,24(1)

11-22

SCIE

4

37

巩增泰*,柴润丽,郭永平

A2

Homomorphisms between the covering information systems

International Journal of Computational Science and Engineering

2018,17(1)

15-24

EI

38

郭晓斌*,李洲洲,颜荣芳

A1

Solving complex LR fuzzy matrix equation ZC=W

Journal of Intelligent & Fuzzy Systems

2018,34

4367-4375

SCIE

4

39

郭晓斌*,魏媛,李洲洲

A1

Further investigation to approximate fuzzy inverse

Journal of Intelligent & Fuzzy Systems

2018,35

1161-1168

SCIE

4

40

尚德泉,魏兴民, 郭晓斌*

A2

Solving fuzzy linear matrix equation

2018 International Conference on Modelling, Simulation and Applied Mathematics

22-24 Jul., 2018,

pp: 167-171.

EI?

41

李宝麟*,苟海德

A1

Monotone iterative method for the periodic boundary value problems of impulsive evolution equations in Banach spaces

Chaos, Solitons & Fractals

2018,110

209-215

SCI, SCIE, 3, 物理

42

李宝麟

苟海德(1研究生)

李宝麟*

A1

Study on the mild solution of Sobolev type Hilfer fractional evolution equations with boundary conditions

Chaos, Solitons & Fractals

2018,112

168-179

SCI, SCIE, 3, 物理

43

李宝麟

苟海德(1研究生)

李宝麟*

A1

Existence of mild solutions for Sobolev-type Hilfer fractional evolution equations with boundary conditions

Boundary Value Problems

2018,48

SCIE

3

44

李宝麟

苟海德(1研究生)

李宝麟*

A1

Study on Sobolev type Hilfer fractional integro- differential equations with delay

Journal of Fixed Point Theory and Applications

2018,20:44

SCIE, 4

45

李宝麟

苟海德(1研究生)

李宝麟*

A1

Existence of Mild Solutions for Sobolev-Type Hilfer Fractional Nonautonomous Evolution Equations with Delay

International Journal of Nonlinear Sciences and Numerical Simulation

2018,19(5)


SCIE, 4, 工程技术

暂无.Pdf

46

李永祥

丁永宏*(1研究生)

李永祥

A1

Monotone iterative technique for periodic problem involving Riemann-Liouville fractional derivatives in Banach spaces

Boundary Value Problems

Vol.2018,

No.119

SCIE

3

47

李永祥

A1

Positive radial solutions for elliptic equations with nonlinear gradient terms in an annulus,

Complex Variables and Elliptic Equations

2018,63(2):

171-187

SCIE

4

48

李永祥,丁永宏,

Elyasa Ibrahim

A1

Positive radial solutions for elliptic equations with nonlinear gradient terms on an exterior domain

Mediterranean Journal of Mathematics

2018,15(3):

No.83

SCIE

3

49

李永祥,文乾

A1

Positive solutions of higher-order Sturm-Liouville boundary value problems with fully nonlinear terms

Advances in Difference Equations

Vol.2018,

No.184

SCIE

4

50

刘建成

独力(1研究生)

刘建成*

A2

Lorentz空间型中正常2-调和超曲面的分类

数学年刊A

2018,39A(1)

63-76

CSCD

51

刘仲奎

汪军鹏*(1研究生),

刘仲奎,杨晓燕

A1

Gillespie 所提出一个问题的否定回答

中国科学: 数学

2018,48(9)

1121-1130

CSCD

52

刘仲奎

A1

Relative cohomology of complexes

Journal of Algebra

2018,502

79-97

SCIE

4

53

刘仲奎

张万儒*(1研究生),

刘仲奎,杨晓燕

A1

Foxby equivalences associated to Gorenstein categories G(X,Y,Z)

Communications in Algebra

2018,46(9)

4042-4051

SCIE

4

54

刘仲奎

陈文静*(1研究生),

刘仲奎,杨晓燕

A1

Compactly generated triangulated subcategories of homotopy categories induced by cotorsion pairs

Journal of Algebra and Its Applications

2018,17(9)

1850180,

14 pages

SCIE

4

55

刘仲奎

陈文静*(1研究生),

刘仲奎,杨晓燕

A1

Recollements associated to cotorsion pairs

Journal of Algebra and Its Applications

2018,17(1)

11850141,

15 pages

SCIE

4

56

刘仲奎

张万儒(1研究生),

刘仲奎,杨晓燕

A1

Foxby equivalences associated to strongly Gorenstein modules

Kodai Mathematical Journal

2018,41

397-412

SCIE

4

57

刘仲奎

曹天涯(1研究生),

刘仲奎,杨晓燕

A1

Derived category with respect to Gorenstein AC-projective modules

Kodai Mathematical Journal

2018,41

579-590

SCIE

4

58

张春霞,刘仲奎

A2

ExtF-投射生成子与ExtF-内射余生成子

数学年刊A

2018,39(4):

407-428

CSCD

59

路艳琼,马如云

A1

The continuum branch of positive solutions for discrete simply supported beam equation with local linear growth condition

Boundary Value Problems

ISSN: 1687-2770

2018,192,

14pp

SCIE

3

60

马巧珍

贾澜(1研究生)

马巧珍*

A1

带强阻尼的Kirchhoff型吊桥方程指数吸引子的存在性

中国科学: 数学

2018,48(7)

909-922

CSCD

61

马巧珍

刘亭亭(1研究生)

马巧珍*

A1

Time-dependent asymptotic behavior of the solution for plate equations with linear memory

Discrete and Continuous Dynamical Systems - Series B

2018,23(10)

4595-4616

SCI

3

62

马巧珍*,王静, 刘亭亭

A1

Time-dependent asymptotic behavior of the solution for wave equations with linear memory

Computers and Mathematics with Applications

2018(76)

1372-1387

SCI

3

63

马如云*,徐嫚

A1

Positive rotationally symmetric solutions for a Dirichlet problem involving the higher mean curvature operator in Minkowski space

Journal of Mathematical Analysis and Applications

2018,460:

33-46

SCI

3

64

马如云

徐嫚(1研究生)

马如云*,何志乾

A1

Positive solutions of the periodic problems for quasilinear difference equation with sign-changing weight

Advances in Difference Equations

2018,393:

1-13

SCIE

4

65

马如云

徐嫚(1研究生)

马如云*

A1

Discrete Neumann boundary value problem for a nonlinear equation with singular ϕ-Laplacian

Advances in Difference Equations

2018,9:

1-12

SCIE

4

66

马如云

闫东亮(1研究生)

马如云*

A1

Global behavior of positive solutions for some semipositone fourth-order problems

Advances in Difference Equations

 2018, Paper No. 443,

14 pp.

SCIE

4

67

马如云

何志乾(1研究生)

马如云*,徐嫚

A1

Three positive solutions  for  second-order periodic boundary value problems with sign-changing weight

Boundary Value Problems

2018, 93:

1-17

SCIE

3

68

马如云

徐嫚(1研究生)

马如云*

A1

Nonlinear elastic beam problems with the parameter near resonance

Open Mathematics

2018,16:

1176-118

SCIE

4

69

马如云

徐嫚(1研究生)

马如云*,温瑾

A1

Lower and upper solutions method  for a problem of elastic beam whose one end simply supported and theother end sliding clamped

Turkish Journal of Mathematics

2018,42:

1018-1030

SCIE

4

70

马如云*,徐嫚,龙严

A1

Principal eigenvalues of a second-order difference operator with sign-changing weight and its applications

Discrete Dynamics in Nature and Society

2018, 8 pages

ID 1949254

SCIE

3

71

马如云,高承华,路艳琼

A1

Spectrum theory of second-order difference equations with indefinite weight

Journal of Spectral Theory

2018,8:

971-985

SCIE

3

72

马如云,王进祥,龙严

A1

Lower and upper solutions method for the problem of elastic beam with hinged ends

Journal of Fixed Point Theory and Applications

2018,20:

1-13

SCIE

4

73

马如云,徐嫚

A1

S-shaped connected component for a nonlinear Dirichlet problem involving mean curvature operator in one-dimension Minkowski space

Bulletin of the Korean Mathematical Society

2018,55(6):

1891-1908

SCIE

4

74

缪树鑫

A1

On the semi-convergence of preconditioned GLHSS iteration method for non-Hermitian singular point problem

Computers and Mathematics with Applications

2018,75,

419-423

SCI

3

75

缪树鑫,罗玉花,王广彬*

A1

Two new preconditioned GAOR method for weighted linear least squares problems

Applied Mathematics and Computation

2018,324

93-104

SCIE

2

76

缪树鑫,张丹*

A1

On preconditioned GAOR method for a linear complementarity problem with an M-matrix

Journal of Inequalities and Applications

2018,195,

12pages

SCIE

3

77

杨明华,傅尊伟*,孙晋易

A1

Global solutions to chemotaxis-Navier-Stokes equations in critical Besov spaces

Discrete and Continuous Dynamical Systems - Series B

2018,8(23)

3427-3460

SCI

3

78

陶双平

杨沿奇(1研究生)

陶双平*

A1

Singular integrals with variable kernel and fractional differentiation in homogeneous Morrey-Herz-type Hardy spaces with variable exponents

Open Mathematics

2018,16:

326-345

SCIE

4

79

陶双平

杨沿奇(1研究生)

陶双平*

A1

-type Calderón-Zygmund operators and commutators in variable exponents Herz spaces

Open Mathematics

2018,16:

1607-1620


80

王才士*,林帅,黄爱玲

A1

Clark-Ocone formula for generalized functionals of discrete-time normal noises

Journal of Function Spaces

2018,

Article ID 2954695,9

SCIE

4

81

王才士*,王策,

唐玉玲,任苏灵

A1

Quantum Walk in Terms of Quantum Bernoulli Noise and Quantum Central Limit Theorem for Quantum Bernoulli Noise

Advances in Mathematical Physics

2018,

Article ID 2507265,9

SCIE

4

82

王才士*,王策,任苏灵,唐玉玲

A1

Open quantum random walk in terms of quantum Bernoulli noise

Quantum Information Processing

2018,17(3):46

SCIE

3

83

温瑾,程俊凤

A1

The method of fundamental solution for theinverse source problem for the space-fractionaldiffusion equation

Inverse Problems in Science and Engineering

2018,26(7),

925-941

SCI

SCIE

4

84

肖鸿民,解淋*

A1

Asymptotic ruin probabilities of a dependent renewal risk model based on entrance processes with constant interest rate

Communications in Statistics - Theory and Methods

2018,47(22),

5396-5417

SCIE

4

85

熊向团*,庄娥,薛雪敏,钱志

A1

A regularization framework for mildly ill-posed problems connected with pseudo-differential operator

Journal of Computational and Applied Mathematics

2018,341

1-11

SCI

2

86

熊向团,程强*

A1

A modified Lavrentiev iterative regularization method for analytic continuation

Journal of Computational and Applied Mathematics

2018,327

127-140

SCI

2

87

颜荣芳,罗天奇

A1

On the optimal allocation of active redundancies in series system

Communications in statistics - theory and methods

2018,47(10):

2379-2388

SCIE

4

88

颜荣芳*,芦斌,李效虎

A1

On Redundancy Allocation to Series and Parallel Systems of Two Components

Communications in statistics - theory and methods

2018

SCIE

4

89

杨和

Hemant Kumar Nashine,

杨和*,

Ravi P. Agarwal

A1

Fixed Point Theorems via MNC in Ordered Banach Space with Application to Fractional Integro- differential Evolution Equations

Taiwanese Journal of Mathematics

2018,22(2):

421-438

SCI,SCIE,

4,数学

90

杨和,陈雨佳

A1

Positive periodic solutions for third-order ordinary differential equations with delay

Advances in Difference Equations

2018:270

SCIE

4

91

杨玉军*,曹玉良,姚海元,李靖

A1

Solution to a conjecture on a Nordhaus-Gaddum type result for the Kirchhoff index

Applied Mathematics and Computation

2018,332,

241-249

SCIE, 2

92

张贵仓

汪凯(1研究生)

张贵仓

A1

New Trigonometric Basis Possessing Denominator Shape Parameters

Mathematical Problems in Engineering

2018, Article ID 9569834, 25 pages

SCIE, 4, 工程技术

93

张国宝

杨兆星(1研究生)

张国宝*

A1

Stability of non-monotone traveling waves for a discrete diffusion equation with monostable convolution type nonlinearity

Science  China Mathematics

2018,61(10)

1789-1806

CSCD

94

张国宝*,马如云,李学仕

A1

Traveling waves of a Lotka-Volterra strong competition system with nonlocal dispersal

Discrete and Continuous Dynamical Systems - Series B

2018,23,

587-608

SCI

3

95

张国宝,李燕,

Zhao-sheng Feng*

A1

Exponential stability of traveling waves in a nonlocal dispersal epidemic model with delay

Journal of Computational and Applied Mathematics

2018,344

47-72

SCI

2

96

张国宝

杨兆星(1研究生)

张国宝*

A1

Global stability of traveling wavefronts for nonlocal

reaction-diffusion equations with time delay

Acta Mathematica Scientia, Ser B, Eng. Ed.

数学物理学报

2018,38B(1),

289-302

SCIE

4

97

张国宝

苏涛(1研究生)

张国宝*

A1

Stability of traveling wavefronts for a three-component Lotka-Volterra competition system on a lattice

Electronic Journal of  Differential Equations

2018,57,

1-16

SCIE

3

98

张国宝*,田歌

A1

Stability of traveling wavefronts for a two-component lattice dynamical system arising in competition models

Canadian Mathematical Bulletin

2018,61(2),

423-437

SCIE

4

99

张旭萍*,李永祥

A1

Fractional retarded evolution equations with measure of noncompactness subjected to mixed nonlocal plus local initial conditions

International Journal of Nonlinear Sciences and Numerical Simulation

2018,19 :

69-81

SCIE

4

100

张旭萍,陈鹏玉*,

Ahmed Abdelmonem,

李永祥

A1

Fractional stochastic evolution equations with nonlocal initial conditions and noncompact semigroups

Stochastics

2018,90(7): 

1005-1022

SCIE

4

101

张旭萍,陈麒玉*,李永祥

A1

Existence and regularity of mild solutions in some interpolation spaces for functional partial differential equations with nonlocal initial conditions

Open Mathematics

2018,16:

113-126

SCIE

4

102

赵仁育

马鹏举(1研究生)

赵仁育*,罗肖强

A1

Tate homology of modules based on Tate FC- resolutions

Bulletin of the Iranian Mathematical Society

2018,44(2)

329-340

SCIE

4


7